# SDR 96FDEA1359

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 870 INTERGRAL RIB FWD CRACKED FROM O/B HOLE TO EDGE.  THE 2ND CRACK O/B OF O/B HOLE CRACKED FROM EDGE THROUGH RADIUS INTO AFT LWR HOLE OF O/B FLANGE.  INSTALLED DOUBLER PER EZ 7-5310-28831.
